MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: eq rev locking screw (cat# 320-15-05 / serial# (b)(4)); equinoxe, humeral stem primary, press fit 13mm (cat# 300-01-13 / serial# (b)(4)); equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(4)); eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(4)); equinoxe reverse 42mm humeral liner +0 (cat# 320-42-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately one months post initial right tsa, the 59 y/o male patient had a revision due to dislocation.Patient was too active after surgery.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays/photos.The devices are not available for evaluation as they were disposed by hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately one months post initial right tsa, the 59 y/o male patient had a revision due to dislocation.Patient was too active after surgery.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays/photos.The devices are not available for evaluation as they were disposed by hospital.Additional information received indicates that there is no implant x-rays and any pre-revision x-rays for this revision or any additional information other than what was provided in the report.Based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d4 (remove all from initial report-suspect products unknown d1, d4, d8, g4 (remove from initial report-501k unknown) h6 medical device problem code, type, findings and investigation conclusion.Based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16700816
Report Number1038671-2023-00612
Device Sequence Number11705100
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer07/12/2023
11/16/2025
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date08/09/2023
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM (2).; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM.; EQ REV GLENOID PLATE.; EQUINOXE REVERSE SHOULDER DRILL KIT.; GLND KWIRE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale